Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor weight loss tidge

Posted by LyndaK on August 22, 2005, at 12:49:30

In reply to Re: effexor weight loss, posted by tidge on August 22, 2005, at 9:31:45

I stayed thin the whole time I was on it. I went off of it because it wasn't really working for me. I ended up switching to a medication that made me gain weight, so I put 20+ pounds on with that (I didn't choose the medication for the weight-gain, that's just what this one did). So I don't really know if my weight would have just gone back to normal if I had just quit the Effexor and not switched to a different med.

> thanks for responding Lynda...did you GAIN any or more weight back? Lots of people say that it messes up one's metabolism.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:545003
URL: http://www.dr-bob.org/babble/20050821/msgs/545161.html